# SDR SWIA202161751

- Difficulty date: June 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310.00 THRU FS333.00 RIGT SIE FUSELAGE STGR20R CORRODED UNERFLOOR BELOW SREVICE DOOR.     (C-CHECK RO 10/9/2021)    AFTER FURTHER INVESTIGATION STR20R STRINGER NOT CORRODED, CORROSION IS ON INTERCOSTAL ON STR20R FROM FS310-333. REMOVED AND REPLACED CORRODED INTERCOSTAL/SILL AT STR20R FROM FS310-333 IAW CRJ700 SRM 51-42-06 AND BOMBARDIER DWG SH670-32004. NO FURTHER ACTION REQUIRED AT THIS TIME. SEE CP 22931418 AND CP 22931429 FOR ALL GND TERMINAL INSTALLATIONS.
